# SDR IPXA2018111205851

- Difficulty date: October 15, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN HAD CORROSION AT THE AFT SPAR AND T/E PANEL FWD OF THE NR 2 & 3 SPOILERS, WAS BULGED.  REPAIRED THE RT WING UPPER SKIN AND AFT SPAR UPPER AFT FLANGE IAW EA 011-5710-01-A7533, REV IR, AND EO MD11-571070578-A.  MINOR.
